# SDR 2014FA0000474

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: General aviation
- Aircraft: N63983
- Make and model: Piper PA-23-250
- Aircraft serial: 277854110
- Aircraft time: 12,500 hours
- Engine: Lyc IO540C4B5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 464022
- Condition: Damaged
- Location: Main Pax
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MAIN CABIN DOOR OPENED DURING TAKEOFF ROLL,  RESULTING IN AN ABORTED TAKEOFF.   ON INSPECTION, THE CABIN DOOR HANDLE SPLINES WERE FOUND TO BE PARTIALLY STRIPPED.  THIS DIRECTLY AFFECTED THE PROPER ROTATION OF THE HANDLE LATCHING ASSY OF THE DOOR THUS THE UPPER AND LOWER LATCHES DID NOT ENGAGE THE FUSELAGE.
